# SDR 04FDEA02162

- Difficulty date: July 23, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - OUTBOARD FLAP STOP FITTING CRACKED 2 PLACES.  REPLACED AS PER MM 27-50-30-  4. ON P/N: NRC6753-503 AND ON S/N: 047. OFF P/N: NRC6753-503 AND OFF S/N: 006. FUNCTIONAL CHECK REFER TO SNRM N0508 FOR WORK DETAILS.
